RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 3, Pages 454–466 (Mi mz12117)  

This article is cited in 1 scientific paper (total in 1 paper)

Iterated Integral Operators on the Cone of Monotone Functions

V. D. Stepanova, G. È. Shambilovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Peoples' Friendship University of Russia, Moscow

Abstract: Criteria for the boundedness of sublinear integral two-kernel operators of iterated type on cones of monotone functions in Lebesgue spaces on the real semiaxis are given.

Keywords: Hardy-type inequality, weighted Lebesgue space, sublinear integral operator.

Funding Agency Grant Number
Russian Science Foundation 16-41-02004
This work was carried out at RUDN University and supported by the Russian Science Foundation under grant 16-41-02004.


DOI: https://doi.org/10.4213/mzm12117

Full text: PDF file (500 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:3, 443–453

Bibliographic databases:

UDC: 517.98
Received: 28.11.2017

Citation: V. D. Stepanov, G. È. Shambilova, “Iterated Integral Operators on the Cone of Monotone Functions”, Mat. Zametki, 104:3 (2018), 454–466; Math. Notes, 104:3 (2018), 443–453

Citation in format AMSBIB
\Bibitem{SteSha18}
\by V.~D.~Stepanov, G.~\`E.~Shambilova
\paper Iterated Integral Operators on the Cone of Monotone Functions
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 3
\pages 454--466
\mathnet{http://mi.mathnet.ru/mz12117}
\crossref{https://doi.org/10.4213/mzm12117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3849094}
\elib{http://elibrary.ru/item.asp?id=35410204}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 3
\pages 443--453
\crossref{https://doi.org/10.1134/S0001434618090122}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056704042}


Linking options:
  • http://mi.mathnet.ru/eng/mz12117
  • https://doi.org/10.4213/mzm12117
  • http://mi.mathnet.ru/eng/mz/v104/i3/p454

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Loboda, “The Doss Method for the Stochastic Schrödinger–Belavkin Equation”, Math. Notes, 106:2 (2019), 303–307  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    References:26
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020